# SDR HALA2023032800125

- Difficulty date: March 28, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 49,900 hours, 7,882 cycles
- System (JASC): 5711 · Wing Spar
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 383 DURING M CHECK, RHW BUTTSTRAPS F5755073820300 & F5755073920300 WERE FOUND SEVERELY CORRODED AND REQUIRED REPLACEMENT. DUE TO LONG LEAD TIME OF SPARES, LOCAL MANUFACTURING WAS SOUGHT FROM AIRBUS. LOCAL MANUFACTURING APPROVAL WAS GIVEN, HOWEVER RAW MATERIAL ABS5216-04 EXTRUSION WAS NOT READILY AVAILABLE. CORRECTIVE ACTION: BUTTSTRAPS REMOVED, SENT FOR FAB AND INSTALLED. ACCOMPLISHED ER/A 607109-14. (2691840)
